# SDR 2022FA0000588

- Difficulty date: October 9, 2022
- Submitted: October 9, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Part number: 65C2338911
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/E OF RH SIDE ELEVATOR NEAR PANEL 9236R ELEV STA 102
